随机对称不确定集下的线性互补问题
Linear Complementarity Problems under a Random Symmetric Uncertainty

作者: 吴丹 :河南科技大学,数学与统计学院,河南 洛阳; 韩继业 :中国科学院应用数学研究所,北京;

关键词: 不确定线性互补问题鲁棒解随机对称不确定集Uncertain Linear Complementarity Problems Robust Solution A Random Symmetric Uncertainty

摘要: 本文引入不确定线性互补问题鲁棒解的概念。而且,我们证明:如果不确定二次规划问题的robust Counterpart,这一鲁棒优化问题的存在最优解 ,并且最优值为0,那么就是不确定线性互补问题的鲁棒解。我们讨论当不确定集为随机对称分布时,线性互补问题的求解。借助于概率论知识,给出 为almost reliable鲁棒解的充要条件。

Abstract: In this paper, we introduce the notion of robust solution of uncertain linear complementarity problems. We prove that, if robust counterpart to uncertain quadratic programming—a robust optimization problem, has a optimal solution , and the optimum value equals to zero, then is the robust solution of the uncertain linear complementarity problem. By probability theory, we discuss linear complementarity problems under a random symmetric uncertainty, and obtain sufficient and necessary conditions of almost reliable robust solution.

文章引用: 吴丹 , 韩继业 (2016) 随机对称不确定集下的线性互补问题。 应用数学进展, 5, 1-7. doi: 10.12677/AAM.2016.51001

参考文献

[1] Ben-Tal. A. and Nemirovski. A. (1997) Stable Truss Topology Design via Semidefinite Programming. SIAM Journal on Optimization, 7, 991-1016.
http://dx.doi.org/10.1137/S1052623495291951

[2] Ben-Tal, A. and Nemirovski, A. (1998) Robust Convex Optimization. Mathematics of Operations Research, 23, 769- 805.
http://dx.doi.org/10.1287/moor.23.4.769

[3] Ben-Tal, A. and Nemirovski, A. (2000) Robust Solutions of Linear Programming Problems Contaminated with Uncertain Data. Mathematical Programming, 88, 411-424.
http://dx.doi.org/10.1007/PL00011380

[4] Ben-Tal, A., El-Ghaoui, L. and Nemirovski, A. (2000) Robust Semi-definite Programming. Kluwer Dordrecht.

[5] Fang, H., Chen, X. and Fukushima, M. (2007) Stochastic Matrix Linear Complementarity Problems. SIAM Journal on Optimization, 18, 482-506.
http://dx.doi.org/10.1137/050630805

[6] Ferris, M.C. and Pang, J.S. (2010) Engineering and Economic Appli-cations of Complementarity Problems. SIAM Review, 39-69.

[7] Goldfarb, D. and Iyengar, G. (2010) Robust Portfolio Selection Problems. Mathematics of Operations Research, 28, 1-37.
http://dx.doi.org/10.1287/moor.28.1.1.14260

分享
Top